# SDR DALA2020010900167

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 130,741 hours, 18,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT HOLE NUMBER 1 ON RH WING LWR SKIN STRINGER L 6.5 INDICATION IS LOCATED AT APPROXIMATELY THE 6 O CLOCK. C/W ERA 584203-14 (LP 1437522)
